Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hanoian

Accutane with Antibiotics

Recommended Posts

Hi there,

This is a question for people who took some form of antibiotics at the start of their course. Did you have an initial breakout despite being on the antibiotic? Obviously most people don't have a severe initial breakout, so I am only asking people who took antibiotics and still broke out (relatively badly).

I am on 500mg of Amoxicillin per day and I just want to find out if there's still a chance that I'll have a bad breakout.

Thanks:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×